# SDR IXXA199516

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3757851
- Condition: Corroded
- Location: Lt Wing
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND OUTBOARD OF THE NR 1 ENGINE, UPPER PLATING OF THE WING AT XS-00.  THE AREA CORROSION WAS BLENDED BEYOND SRM LIMITS AND REQUIRED REPAIR.  REPAIR WAS ACCOMPLISHED IAW SKETCH SKA 95002-2, WHICH WAS FAA DER APPROVED, AND E.O. 57-DC8-128.  REPAIR DOUBLER WAS INSTALLED.  (X)
